# SDR 2008UALA06250

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 35,042 hours, 13,278 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 170 AT AFT SPLICE HAS CORROSION.  REMOVED BEAM NR 170.  NEW BEAM FASTENED TO ACFT FRAME.  NEED TO INSTALL AFT SPLICES.  COMPLETED INSTALLATION OF BEAM 170.
